Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the intersection property
of Dubrovin valuation rings


Author: Zhao Yicai
Journal: Proc. Amer. Math. Soc. 125 (1997), 2825-2830
MSC (1991): Primary 16A40, 16A10
DOI: https://doi.org/10.1090/S0002-9939-97-03987-7
MathSciNet review: 1402891
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that of the three axioms Gräter specified for his intersection property of Dubrovin valuation rings in central-simple algebras, the second and third axioms actually follow from the first.


References [Enhancements On Off] (What's this?)

  • [AD] J. H. Alajbegovic and N. I. Dubrovin, Noncommutative Prüfer rings, J. Algebra 135 (1990), 165-176. MR 92b:16019
  • [AS] S. A. Amitsur and L. W. Small, Prime ideals in PI-rings, J. Algebra 62 (1980), 358-383. MR 81c:16027
  • [D1] N. I. Dubrovin, Noncommutative valuation rings, Trudy Moskov. Mat. Obshch. 45 (1982), 265-280; English transl. in Trans. Moscow Math. Soc. 45 (1984), 273-287. MR 85d:16002
  • [D2] N. I. Dubrovin, Noncommutative valuation rings in simple finite-dimensional algebra over a field, Mat. Sb. 123 (165) (1984), 496-509; English transl. in Math. USSR Sb. 51 (1985), 493-505. MR 85j:16020
  • [E] O. Endler, Valuation Theory, Springer-Verlag, New York, 1972. MR 50:9847
  • [G1] J. Gräter, The Defektsatz for central simple algebras, Trans. Amer. Math. Soc. 330 (1992), 823-843. MR 92f:16018
  • [G2] J. Gräter, Prime PI-rings in which finitely generated right ideals are principal, Forum Math. 4 (1992), 447-463. MR 93i:16026
  • [K] I. Kaplansky, Commutative Rings, The Univ. of Chicago Press 1970. MR 49:10674
  • [M1] P. J. Morandi, An approximation theorem for Dubrovin valuation rings, Math. Zeit. 207 (1991), 71-82. MR 92g:16021
  • [M2] P. J. Morandi, Maximal orders over valuation rings, J. Algebra 152 (1992), 313-341. MR 93k:16028
  • [M3] P. J. Morandi, Noncommutative Prüfer rings satisfying a polynomial identity, J. Algebra 161 (1993), 324-341. MR 94k:16019
  • [R] J. C. Robson, Rings in which finitely generated right ideals are principal, Proc. London Math. Soc. 17 (1967), 617-628. MR 36:200
  • [W] A. R. Wadsworth, Dubrovin valuation rings and Henselization, Math. Ann. 283 (1989), 301-328. MR 90f:16009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16A40, 16A10

Retrieve articles in all journals with MSC (1991): 16A40, 16A10


Additional Information

Zhao Yicai
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-97-03987-7
Received by editor(s): December 18, 1995
Received by editor(s) in revised form: March 29, 1996
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society